U.S. doctors online nowAsk doctors free
Nepal
A 24-year-old male asked about a 26-year-old male:

How side effect of gabapentin reduced?what should be done if headache occur?can it be taken with ranitidine?

3 doctor answers9 doctors weighed in
Dr. Walter Husar
Neurology 33 years experience
Need more info: In order to provide you a more informative answer, what side effect of Gabapentin are you referring to? No drug/drug interaction between Gabapentin and rantidine.
Dr. AUSTINA CHO
Psychiatry 26 years experience
Lower dose.: You could try lowering the dose by 300 mg per day until the headache goes away. It is safe to take with ranitidine.
Dr. Adam Lewis
Neurosurgery 35 years experience
Gabapentin: Taking the medication at bedtime can help to minimize the side effects. Over time the side effects will decrease.
Dr. Irving Harper
Internal Medicine 35 years experience
Generally a very safe medication
Mar 27, 2014
Dr. Jane Steiner
Psychiatry 43 years experience
Starting the med on a low dose and gradually increasing only as tolerated helps a lot.
Mar 30, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 59-year-old female asked:
1 doctor answer2 doctors weighed in
A 34-year-old member asked:
3 doctor answers8 doctors weighed in
Last updated Jun 25, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.